Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 13, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 1, 2015, 8:14 PM CDT for Rains County, Van Zandt County, Texas. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 1, 2015, 8:14 PM CDT (01:14 UTC)
- Expired
- Apr 1, 2015, 8:31 PM CDT
- In force
- 17 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Rains County, TX, Van Zandt County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 147 km from the middle of the area, began a volume at 01:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 1.2 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1558 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1129 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 145 m²/s²
- 0-3 km storm-relative helicity
- 283 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 7.3
The text
As transmitted, in the capitals the NWS used until 2016.
757
WUUS54 KFWD 020114
SVRFWD
TXC379-467-020200-
/O.NEW.KFWD.SV.W.0013.150402T0114Z-150402T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
814 PM CDT WED APR 1 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN RAINS COUNTY IN NORTHEASTERN TEXAS...
NORTHWESTERN VAN ZANDT COUNTY IN NORTHEASTERN TEXAS...
* UNTIL 900 PM CDT
* AT 814 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER EDGEWOOD...
OR 7 MILES EAST OF WILLS POINT...MOVING NORTHEAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
GRAND SALINE...EDGEWOOD...EMORY AND FRUITVALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3270 9564 3266 9590 3278 9598 3298 9567
3286 9565
TIME...MOT...LOC 0114Z 235DEG 19KT 3273 9588
HAIL...1.00IN
WIND...<50MPH
$$
15-BAIN2 follow-up statements
159
WWUS54 KFWD 020125
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
825 PM CDT WED APR 1 2015
TXC379-467-020200-
/O.CON.KFWD.SV.W.0013.000000T0000Z-150402T0200Z/
RAINS TX-VAN ZANDT TX-
825 PM CDT WED APR 1 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHEASTERN RAINS AND NORTH CENTRAL VAN ZANDT COUNTIES...
AT 824 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EDGEWOOD...OR
10 MILES NORTHEAST OF WILLS POINT...MOVING NORTHEAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
EDGEWOOD AND EMORY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3275 9565 3269 9588 3281 9593 3298 9567
3286 9565
TIME...MOT...LOC 0124Z 245DEG 20KT 3278 9584
HAIL...1.00IN
WIND...<50MPH
$$
15-BAIN658
WWUS54 KFWD 020131
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
831 PM CDT WED APR 1 2015
TXC379-467-020140-
/O.CAN.KFWD.SV.W.0013.000000T0000Z-150402T0200Z/
RAINS TX-VAN ZANDT TX-
831 PM CDT WED APR 1 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RAINS AND NORTH
CENTRAL VAN ZANDT COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER SMALL
HAIL.... GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 3275 9565 3269 9588 3281 9593 3298 9567
3286 9565
TIME...MOT...LOC 0129Z 235DEG 19KT 3280 9581
$$
15-BAINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 1, 7:12 PM CDT, 1 hour 2 minutes earlier.
Area forecast discussion, Apr 1, 7:12 PM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 712 PM CDT WED APR 1 2015 .AVIATION... /00Z TAFS/ CONCERNS...THUNDERSTORMS...NOCTURNAL STRATUS. THUNDERSTORMS WILL STILL BE POSSIBLE THROUGH NIGHTFALL...AFTER WHICH THE BOUNDARY LAYER WILL STABILIZE...AND THE SUPPORTING IMPULSE ALOFT WILL BEGIN SHIFTING EAST OF THE REGION. THE RESULTING SUBSIDENCE SHOULD PRECLUDE ADDITIONAL PRECIPITATION THE REMAINDER OF THE NIGHT. A POTENT 40-KT LLJ WILL SURGE MVFR STRATUS NORTHWARD...BLANKETING ALL TAF SITES SOON AFTER MIDNIGHT. THE STRATUS WILL STEADILY LIFT THURSDAY MORNING...BUT WITH A STRONG INVERSION IN PLACE...IT MAY TAKE MUCH OF THE DAY TO SCATTER OUT. ALTHOUGH A DRYLINE WILL APPROACH THE I-35 CORRIDOR THURSDAY AFTERNOON...THE CAP WILL LIKELY PREVENT THUNDERSTORM DEVELOPMENT OR OTHERWISE LIMIT COVERAGE. 25 && .UPDATE... A QUICK ADJUSTMENT TO THE SHORT TERM FORECAST REGARDING STORM CHANCES FOR TONIGHT...AS THE SOUTHERN STREAM MID LEVEL SHORTWAVE CONTINUES TO MOVE EAST ACROSS OUR AREA AND MOVE INTO THE LOWER MISSISSIPPI VALLEY OVERNIGHT. 1000-1500 J/KG SBCAPE CONTINUES TO MAINTAIN OVER MUCH OF THE AREA...WHILE CAPE ALOFT WITHIN THE HAIL GROWTH ZONE /-10 TO -30 DEG C LAYER/ REMAINS 400-500 J/KG. WILL CARRY 20-40 PERCENT CHANCES FOR THUNDERSTORMS GENERALLY SOUTHEAST OF AN EASTLAND-MINERAL WELLS-GAINESVILLE LINE FOR THIS EVENING... WITH HIGHEST COVERAGE ACROSS THE EAST/SOUTHEAST COUNTIES. SLIGHT CHANCES WILL BE HELD ACROSS THE SE THIRD OF THE CWA FOR THE OVERNIGHT WITH ANY LINGERING LIFT FROM THE MID LEVEL DISTURBANCE. WITH EFFECTIVE SHEAR 30-40 KTS AND THE AFOREMENTIONED INSTABILITY...SOME STORM ORGANIZATION AND UPSCALE GROWTH REMAINS FOR NOW WITH ISOLATED STRONG-SEVERE STORMS POSSIBLE THROUGH SUNSET OR INTO MID EVENING. AS WE APPROACH MIDNIGHT AND BEYOND...LARGE- SCALE SUBSIDENCE SHOULD START TO SPREAD FROM WEST TO EAST ACROSS THE AREA ALONG WITH BOUNDARY LAYER COOLING WITH THE LOSS OF DAYTIME HEATING. ANY RISK FOR STRONG-SEVERE STORMS SHOULD WANE WITH THE LACK OF A SURFACE FOCUS AND LARGER SCALE LIFT MOVING AWAY FROM THE AREA. ANOTHER UPDATE WILL BE POSSIBLE BEFORE THE 10 PM NEWS IF TRENDS DICTATE THAT ADJUSTMENTS ARE NEEDED IN THE FORECAST. 05/ && .PREV DISCUSSION... /ISSUED 327 PM CDT WED APR 1 2015/ A SHORTWAVE TROUGH CONTINUES TO PROGRESS EAST ACROSS TEXAS AND THE SOUTHERN PLAINS THIS AFTERNOON. EXTENSIVE CLOUDCOVER ASSOCIATED WITH THIS FEATURE HAS LIMITED ADDITIONAL THUNDERSTORM DEVELOPMENT ACROSS THE AREA FOR MUCH OF THE LATE MORNING AND AFTERNOON. THAT SAID...LOCATIONS SOUTHWEST OF THE EARLIER ACTIVITY /AND OUTSIDE OF THE THICKER CLOUD COVER/ ARE NOW EXPERIENCING CONVECTIVE INITIATION...AND ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE AFTERNOON AND EARLY EVENING AS THE ATMOSPHERE CONTINUES TO DESTABILIZE. THOUGH THE BEST INSTABILITY HAS REMAINED MAINLY SOUTH OF I-20...ADDITIONAL DEVELOPMENT WILL REMAIN POSSIBLE AREA-WIDE AS COOLER AIR ALOFT ASSOCIATED WITH THE SHORTWAVE AIDS IN ADDITIONAL DESTABILIZATION. WE WILL KEEP SLIGHT CHANCE POPS ACROSS THE NORTHERN HALF OF THE REGION THIS EVENING WITH CHANCE POPS ACROSS THE SOUTH. ALL ACTIVITY SHOULD MOVE EAST OF THE AREA AROUND OR SHORTLY AFTER MIDNIGHT AS THE SYSTEM ACCELERATES OFF TO THE NORTHEAST. AN UPPER TROUGH DROPPING SOUTHEAST ACROSS THE WEST COAST WILL MOVE EAST ACROSS THE CENTRAL PART OF THE CONUS LATE THURSDAY INTO FRIDAY. THIS WILL FORCE A COLD FRONT SOUTH THROUGH NORTH TEXAS FRIDAY. AHEAD OF THE SYSTEM...A DRYLINE WILL SURGE EAST TO NEAR THE I-35 CORRIDOR THURSDAY AFTERNOON. GOOD INSTABILITY IS BEING ADVERTISED IN THE VICINITY OF THE DRYLINE...BUT IT LOOKS LIKE A STRONG CAP WILL PRECLUDE CONVECTIVE INITIATION FOR THE MAJORITY OF THE REGION. WE WILL KEEP SOME 20 POPS ALONG I-35 NORTH OF I-20 THURSDAY AFTERNOON WHERE A LOW PROBABILITY FOR STORM DEVELOPMENT WILL EXIST. LOW TO MID 90S TEMPERATURES ARE LIKELY THURSDAY AFTERNOON ACROSS THE WESTERN THIRD OF THE AREA WHERE VEERED WINDS AND DRY AIR WILL BE IN PLACE. THE FAST MOVING FRONT WILL PROVIDE FOCUS FOR SCATTERED SHOWERS AND THUNDERSTORMS FRIDAY ACROSS THE SOUTHEASTERN HALF OF NORTH TEXAS. CONDITIONS ACROSS THE NORTHWESTERN HALF WILL LIKELY REMAIN TOO DRY FOR PRECIPITATION ASSOCIATED WITH THE FRONT. STRONG NORTH WINDS WILL USHER IN SEASONABLY COOL AIR FRIDAY AND SATURDAY BEHIND THE FRONT. SOUTHWESTERLY FLOW WILL DEVELOP ALOFT SATURDAY NIGHT AND SUNDAY AS A LARGER SCALE TROUGH DEEPENS ALONG THE WEST COAST. INCREASING ISENTROPIC LIFT ABOVE THE COOL AIRMASS AT THE SURFACE WILL GENERATE SHOWERS AND ISOLATED THUNDERSTORMS LATE SATURDAY THROUGH SUNDAY ACROSS MUCH OF THE REGION. RETURN FLOW WILL INCREASE AT THE SURFACE MONDAY AS CYCLOGENESIS INTENSIFIES IN LEE OF THE ROCKIES. THIS WILL PLACE NORTH TEXAS BACK IN THE WARM SECTOR FOR MOST OF NEXT WEEK IN ADVANCE OF THE DEEPENING WEST COAST TROUGH. CHANCES OF MAINLY AFTERNOON THUNDERSTORMS WILL OCCUR MONDAY THROUGH MUCH OF NEXT WEEK AS SUBTLE DISTURBANCES PASS OVERHEAD IN THE SOUTHWEST FLOW ALOFT. SHEAR AND INSTABILITY WILL BE SUFFICIENT FOR SOME OF THESE STORMS TO BECOME SEVERE EACH AFTERNOON AND EVENING...AND WE WILL GET A BETTER LOOK AT THE FORECAST ELEMENTS AS WE HEAD THROUGH EASTER WEEKEND. TEMPERATURES NEXT WEEK WILL REMAIN ABOUT 10 DEGREES ABOVE NORMAL WITH LOWS IN THE 60S AND HIGHS GENERALLY IN THE 80S. 30 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 67 86 67 74 47 / 20 20 20 20 5 WACO, TX 66 84 67 77 48 / 30 10 10 30 5 PARIS, TX 64 79 65 72 42 / 30 20 20 30 5 DENTON, TX 66 84 66 74 44 / 20 20 20 10 5 MCKINNEY, TX 65 81 66 73 44 / 20 20 20 20 5 DALLAS, TX 67 84 67 75 47 / 20 20 20 20 5 TERRELL, TX 65 82 67 74 45 / 30 20 20 30 5 CORSICANA, TX 65 81 66 76 47 / 30 10 10 30 5 TEMPLE, TX 66 83 66 77 48 / 30 10 10 30 5 MINERAL WELLS, TX 65 90 66 74 45 / 20 10 10 10 5 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 25/05
Hazardous weather outlook, Apr 1, 3:42 PM CDT, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 342 PM CDT WED APR 1 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-021200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 342 PM CDT WED APR 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS. .DAY ONE...TONIGHT. THERE IS A CHANCE FOR THUNDERSTORMS ACROSS MUCH OF NORTH TEXAS LATE THIS AFTERNOON AND THIS EVENING. SOME STORMS MAY BECOME STRONG TO SEVERE AND PRODUCE LARGE HAIL...STRONG WINDS...AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A SLIGHT CHANCE FOR STRONG TO SEVERE THUNDERSTORMS ON THURSDAY AFTERNOON AND EVENING...MAINLY FOR AREAS EAST OF THE INTERSTATE 35 CORRIDOR AND NORTH OF THE INTERSTATE 20 CORRIDOR. LARGE HAIL...DAMAGING WINDS...AND CLOUD TO GROUND LIGHTNING WILL BE THE MAIN HAZARDS. THERE IS A CHANCE FOR THUNDERSTORMS FOR PARTS OF NORTH AND CENTRAL TEXAS ON FRIDAY AND FROM SATURDAY NIGHT THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THROUGH THIS EVENING.
In the hours before
Local storm report, Apr 1, 7:23 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
723 PM CDT WED APR 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM HAIL 12 NW WEATHERFORD 32.89N 97.95W
04/01/2015 E1.00 INCH PARKER TX TRAINED SPOTTER
12 NW WEATHERFORDLocal storm report, Apr 1, 7:32 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
732 PM CDT WED APR 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM HAIL 2 S POOLVILLE 32.95N 97.85W
04/01/2015 E1.00 INCH PARKER TX TRAINED SPOTTER
HAIL TO SIZE OF QUARTERSLocal storm report, Apr 1, 7:37 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
737 PM CDT WED APR 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL 0 N PEASTER 32.87N 97.85W
04/01/2015 E1.00 INCH PARKER TX TRAINED SPOTTER
HAIL TO QUARTER SIZE IN PEISTER.Local storm report, Apr 1, 7:47 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
747 PM CDT WED APR 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0746 PM HAIL 5 S WILLS POINT 32.63N 96.00W
04/01/2015 E1.00 INCH VAN ZANDT TX TRAINED SPOTTERSpecial weather statement, Apr 1, 8:01 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
801 PM CDT WED APR 1 2015
TXZ122-123-020145-
VAN ZANDT TX-RAINS TX-
801 PM CDT WED APR 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR RAINS AND NORTHWESTERN VAN ZANDT
COUNTIES UNTIL 845 PM CDT...
AT 759 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR WILLS POINT...MOVING NORTHEAST AT 15 MPH.
NICKEL SIZE HAIL AND WINDS UP TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
CANTON...WILLS POINT...GRAND SALINE...EDGEWOOD...EMORY...FRUITVALE
AND POINT.
THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 514 AND 525.
LAT...LON 3254 9595 3267 9608 3270 9608 3298 9584
3298 9567 3291 9565 3271 9564
TIME...MOT...LOC 0059Z 229DEG 13KT 3267 9595
15-BAINSpecial weather statement, Apr 1, 8:05 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
805 PM CDT WED APR 1 2015
TXZ107-020145-
HOPKINS TX-
805 PM CDT WED APR 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOPKINS COUNTY UNTIL
845 PM CDT...
AT 802 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PLEASANT GROVE...OR 9 MILES WEST OF WINNSBORO...MOVING NORTHEAST AT
15 MPH.
WINDS IN OF 40 MPH WILL BE POSSIBLE WITH THIS STORM...HAIL UP TO THE
SIZE OF DIMES AND VERY HEAVY RAIN WILL BE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
COMO.
THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 139 AND 142.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3296 9564 3307 9557 3319 9532 3318 9530
3297 9531
TIME...MOT...LOC 0102Z 229DEG 13KT 3293 9546
15-BAINThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 7:11 PM CDT | Special Weather Statement | FWD | Rains | 49 min |
| Apr 1, 7:19 PM CDT | Special Weather Statement | FWD | Henderson | 41 min |
| Apr 1, 7:21 PM CDT | Special Weather Statement | FWD | Kaufman | 39 min |
| Apr 1, 7:22 PM CDT | Special Weather Statement | FWD | Mills | 53 min |
| Apr 1, 7:29 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Wise | 24 min |
| Apr 1, 7:38 PM CDT | Severe Thunderstorm Warning | FWD | Hunt, Kaufman, Rains, Van Zandt | 22 min |
| Apr 1, 8:01 PM CDT | Special Weather Statement | FWD | Rains | 44 min |
| Apr 1, 8:05 PM CDT | Special Weather Statement | FWD | Hopkins | 40 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.